Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 64, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 19, 2011, 2:13 PM EDT for Luzerne County, Wyoming County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 2:13 PM EDT (18:13 UTC)
- Expired
- Aug 19, 2011, 6:16 PM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Luzerne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 94 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 359 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426
WGUS51 KBGM 191813
FFWBGM
PAC079-131-200015-
/O.NEW.KBGM.FF.W.0064.110819T1813Z-110820T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHWESTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 815 PM EDT
* AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORKSTON...
HARVEYS LAKE...KASSON BROOK...LOVELTON...NOXEN AND SWEET VALLEY.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
LAT...LON 4128 7632 4140 7629 4154 7622 4153 7604
4129 7596 4127 7632
$$
TAC1 follow-up statement
089
WGUS71 KBGM 192216
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
616 PM EDT FRI AUG 19 2011
PAC079-131-192226-
/O.CAN.KBGM.FF.W.0064.000000T0000Z-110820T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUZERNE PA-WYOMING PA-
616 PM EDT FRI AUG 19 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
WYOMING AND NORTHWESTERN LUZERNE COUNTIES...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4128 7632 4140 7629 4154 7622 4153 7604
4129 7596 4127 7632
$$
TACWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 2:00 PM EDT, 13 minutes earlier.
Area forecast discussion, Aug 19, 2:00 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 200 PM EDT FRI AUG 19 2011 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL CROSS THE AREA TODAY BRINGING ISOLATED TO SCATTERED THUNDERSTORMS. HIGH PRESSURE WILL RESIDE OVER CENTRAL PENNSYLVANIAN ON SATURDAY PROVIDING A RAIN FREE DAY FOR MUCH OF THE AREA. A COLD FRONT WILL CROSS THE REGION SUNDAY AFTERNOON THROUGH EVENING WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED ALONG THIS BOUNDARY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED AS OF 9 AM... RADAR/SAT LOOPS SHOW SOME ISOLATED SHRA/TSRA ACROSS OUR NERN ZONES ATTM...BUT OTHERWISE THE CWA REMAINS PCPN- FREE...WITH OTHER CONVECTION STILL UPSTREAM ACROSS LAKE ERIE/WRN PA. GIVEN DAYTIME HEATING AND THE APPROACH OF AN UPPER-LVL WAVE (SEEN ON WATER VAPOR IMAGERY ENTERING WRN NY/NWRN PA ATTM)...THE ATMOS WILL DESTABILIZE WITH TIME. IN FACT...THE LATEST SPC MESO'S SHOW FAIRLY STEEP MID-LVL LR'S ASSOCD WITH THE SHRT WV TO OUR W (6.5-7 DEG C/KM). THIS IS ALSO SEEN ON THIS MRNG'S RAOBS (KBUF/KPIT/KALY ALL INDICATE THE POTENTIAL FOR SB CAPES OF 1500-2500 J/KG THIS AFTN...ALG WITH PLENTY OF DRY AIR ALOFT). ONE LIMITING FACTOR APPEARS TO BE DEEP-LYRD SHEAR...WITH WEAK ENVIRONMENTAL FLOW. STILL...THOUGH...SOME LOCALLY STG STORMS PSBL LATER TODAY...WITH HAIL PERHAPS THE MAIN THREAT. POPS WILL GRADUALLY INCREASE INTO THE CHC/SCTD CATEGORIES BY MIDDAY...WITH VALUES SLOWLY DROPPING OFF AGAIN AFTER ABOUT 22Z. NO ENHANCED WORDING WILL BE ADDED ATTM...AS WE'LL SEE HOW THINGS EVOLVE. NEAR-TERM T/DP/SKY GRIDS WERE TWEAKED SLIGHTLY...BASED ON THE LATEST OBS/VSBL SAT IMAGERY. PREVIOUS DISCUSSION... AT 415 AM LOCAL RADARS SHOW ISOLATED CONVECTION ACROSS NORTHWEST PENNSYLVANIA AND EXTREME WESTERN NEW YORK WITH NO RETURNS OVER CENTRAL NEW YORK. A SLIGHTLY MORE SIGNIFICANT UPPER LEVEL TROUGH AND ASSOCIATED SHORT WAVE WILL PASS THROUGH THE REGION LATER TODAY. MODEL SOUNDINGS INDICATE CAPE VALUES RANGING FROM 1200-2000 J/KG BUT BULK SHEAR VALUES AND WIND FIELDS ARE REALLY WEAK. A WEAK BOUNDARY WILL DROP SOUTH THROUGH THE REGION TODAY BUT FEATURE IS DIFFICULT TO IDENTIFY AND WEAKENS FURTHER AS IT MOVES SOUTH. WITHOUT A GOOD SURFACE TRIGGER CONVECTION TODAY WILL REMAIN ISOLATED TO SCATTERED WITH BETTER COVERAGE EXPECTED OVER NORTHEAST PENNSYLVANIA WHERE SLIGHTLY BETTER MOISTURE RESIDES. ANY CONVECTION THAT DOES DEVELOP TODAY WILL BE SLOW MOVING AND COULD PUT DOWN LOCALLY SIGNIFICANT RAINFALL. PARTLY SUNNY SKIES ARE EXPECTED WITH MAXES GENERALLY RANGING IN THE LOWER TO MIDDLE 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... TONIGHT...AFTER LINGERING CONVECTION DISSIPATES BY MID EVENING OVERNIGHT PERIOD WILL BE QUIET WITH MAINLY CLEAR SKIES. MINS WILL RANGE FROM THE UPPER 50S TO LOWER 60S. SATURDAY...SFC HIGH PRES WILL MOVE FROM CENTRAL PA TO COASTAL NEW JERSEY. BRIEF UPPER LEVEL RIDGING WILL ALSO OCCUR RESULTING IN PARTLY TO MOSTLY SUNNY SKIES AND ONLY ISOLATED CONVECTION ACROSS NORTHEAST PENNSYLVANIAN AND THE WESTERN CATSKILLS. WITH T85 RISING TO 15/17C, MAXES WILL RANGE FROM THE LOWER TO UPPER 80S. SATURDAY NIGHT...ANOTHER QUIET NIGHT WITH SFC HIGH PRES OFF THE MID ATLANTIC COAST AND NEXT TROF REMAINING WELL WEST OF REGION. INCREASING SOUTHWEST FLOW WILL MAKE FOR A MILD NIGHT WITH LOWS IN THE 60S. SUNDAY/SUNDAY NIGHT...NAM/ECMWF ARE FASTER WITH SFC COLD FRONT THEN GFS. LEANED TOWARD THE FASTER SOLUTION WITH FRONT CROSSING REGION DURING THE AFTERNOON AND EVENING. WITH PWATS RANGING FROM 1.5-2.0 INCHES AHEAD OF BOUNDARY, SYSTEM WILL HAVE PLENTY OF MOISTURE TO WORK WITH. MODEL SOUNDINGS INDICATE ONLY SEVERAL HUNDRED J/KG WHICH IS LIMITED BY WARM MID LEVELS AS IS EVIDENT BY FAIRLY STABLE MID LEVEL LAPSE RATES. WITH STRONGER WIND FIELDS BULK SHEAR VALUES ARE HIGHER INDICATING THE POTENTIAL FOR SOME STRONGER STORMS. WILL CONTINUE WITH HIGH CHC POPS SUNDAY AFTERNOON THROUGH EVENING THEN LOWERED POPS AFTER MIDNIGHT. MAXES ON SUNDAY ARE TRICKY AND HIGHLY DEPENDENT ON FRONTAL TIMING, WENT WITH THE COOLER NAM NUMBERS, UPPER 70S TO LOWER 80S. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... LONG TERM POPULATED WITH HPC GUIDANCE GIVEN THE STORMS. BEST SHOT AT DRY WEATHER EARLY IN THE WEEK WITH A FRONT WEDNESDAY INTO THURSDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... IFR CIGS AND VSBYS POSSIBLE IN TSRA AT THE SOUTHERN TERMINALS THROUGH 22Z. AFTER THAT TIME VFR WEATHER EXPECTED UNTIL LATER TONIGHT WHEN IFR FOG IS POSSIBLE...ESPECIALLY IN TERMINALS THAT SEE RAIN TODAY. OUTLOOK... FRI NGT...AREAS OF MVFR VSBYS LATE TONIGHT IN LIGHT FOG WITH IFR VSBYS LIKELY AFTER 06Z AT ELM. SAT... MAINLY VFR. SUN AND MON...PSBL RESTRICTIONS IN SHRA/TSRA...ESPECIALLY AFTN/EVE HRS. TUE...IMPROVEMENT BACK TO VFR. WED...MVFR POSSIBLE IN SHOWERS/STORMS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...MLJ/RRM SHORT TERM...RRM LONG TERM...HEDEN AVIATION...HEDEN
Hazardous weather outlook, Aug 19, 1:18 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 118 PM EDT FRI AUG 19 2011 NYZ009-015>018-022>025-036-037-044-055-PAZ038-201730- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA- BRADFORD- 118 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-201730- CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 118 PM EDT FRI AUG 19 2011 ...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 1:25 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
125 PM EDT FRI AUG 19 2011
NYZ022-191815-
STEUBEN NY-
125 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL STEUBEN COUNTY...
* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL
HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE
STORMS ARE LOCATED NEAR AND JUST SOUTH OF CANISTEO...AND MOVING
EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BUENA VISTA AT 135 PM EDT...
HOWARD AT 140 PM EDT...
WEST CAMERON AND CAMERON AT 145 PM EDT...
AVOCA AND CAMERON MILLS AT 150 PM EDT...
NORTH CAMERON AT 155 PM EDT...
BATH AND KANONA AT 200 PM EDT...
THURSTON AT 205 PM EDT...
SAVONA AT 210 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4248 7711 4228 7710 4227 7709 4228 7698
4215 7696 4209 7696 4216 7770 4230 7775
4234 7774
MLJLocal storm report, Aug 19, 1:34 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
134 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL 3 W DIMOCK 41.75N 75.95W
08/19/2011 M1.50 INCH SUSQUEHANNA PA PUBLIC
&&
EMGLocal storm report, Aug 19, 1:40 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
140 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL CONKLIN 42.03N 75.80W
08/19/2011 E1.25 INCH BROOME NY PUBLIC
PEA TO HALF DOLLAR SIZED HAIL
&&
EMGSpecial weather statement, Aug 19, 1:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT FRI AUG 19 2011
NYZ045-056-PAZ039-191845-
BROOME NY-CHENANGO NY-SUSQUEHANNA PA-
148 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORM WILL AFFECT BROOME...NORTHEASTERN SUSQUEHANNA
AND SOUTHWESTERN CHENANGO COUNTIES...
* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR MAINE...AND MOVING EAST
AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ENDWELL AND VESTAL AT 155 PM EDT...
BINGHAMTON AIRPORT AT 200 PM EDT...
CASTLE CREEK AND JOHNSON CITY AT 205 PM EDT...
PORT DICKINSON AND CHENANGO FORKS AT 215 PM EDT...
CHENANGO BRIDGE AT 220 PM EDT...
PORT CRANE AT 225 PM EDT...
SANITARIA SPRINGS AND CONKLIN AT 235 PM EDT...
KIRKWOOD AT 240 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4197 7557 4207 7611 4219 7611 4219 7608
4223 7608 4225 7610 4226 7608 4228 7608
4229 7611 4231 7610 4223 7547
SLILocal storm report, Aug 19, 2:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL WILLSEYVILLE 42.28N 76.38W
08/19/2011 M0.88 INCH TIOGA NY BROADCAST MEDIA
RELAYED FROM WBNG-TV. VERIFIED BY PICTURE.
&&
HEDENSpecial weather statement, Aug 19, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT FRI AUG 19 2011
NYZ046-191845-
OTSEGO NY-
213 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY...
* AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR SPRINGFIELD...AND MOVING
EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CHERRY VALLEY AT 220 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4267 7490 4285 7496 4283 7490 4289 7489
4290 7487 4284 7467 4283 7464 4276 7466
4268 7464
SLIThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 11:18 AM EDT | Special Weather Statement | BGM | Bradford | 57 min |
| Aug 19, 12:06 PM EDT | Special Weather Statement | BGM | Bradford | 54 min |
| Aug 19, 12:07 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 52 min |
| Aug 19, 12:39 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 51 min |
| Aug 19, 12:43 PM EDT | Special Weather Statement | BGM | Pike | 62 min |
| Aug 19, 1:05 PM EDT | Areal Flood Advisory | BGM | Bradford, Luzerne, Susquehanna, Wyoming | 3 hr |
| Aug 19, 1:10 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 50 min |
| Aug 19, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wyoming | 38 min |
| Aug 19, 1:58 PM EDT | Areal Flood Advisory | BGM | Luzerne, Wyoming | 3 hr |
| Aug 19, 2:07 PM EDT | Areal Flood Advisory | BGM | Wayne | 3 hr |
| Aug 19, 2:13 PM EDT | Flash Flood Watch | BGM | Bradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more | 5 hr |
| Aug 19, 2:24 PM EDT | Areal Flood Advisory | BGM | Susquehanna, Wayne | 3 hr |
| Aug 19, 2:30 PM EDT | Areal Flood Advisory | BGM | Luzerne | 4 hr |
| Aug 19, 2:33 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 42 min |
| Aug 19, 2:37 PM EDT | Special Weather Statement | BGM | Carbon | 38 min |
| Aug 19, 2:41 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 49 min |
| Aug 19, 2:52 PM EDT | Flash Flood Warning | BGM | Wayne | 3 hr |
| Aug 19, 2:56 PM EDT | Special Weather Statement | BGM | Wayne | 49 min |
| Aug 19, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 20 min |
| Aug 19, 3:01 PM EDT | Flash Flood Warning | BGM | Luzerne | 3 hr |
| Aug 19, 3:09 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Wayne | 3 hr |
| Aug 19, 3:19 PM EDT | Special Weather Statement | BGM | Bradford | 56 min |
| Aug 19, 3:38 PM EDT | Areal Flood Advisory | BGM | Bradford | 2 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.